Armour Thyroid and Insomnia
Side effects usually occur when you take too much Armour Thyroid (thyroid USP), and insomnia appears to be one of these side effects. However, it can be difficult to determine if insomnia is actually caused by the medication itself or other, unrelated reasons. Therefore, be sure to talk to your healthcare provider if you are taking Armour Thyroid and insomnia occurs.
Does Armour Thyroid Cause Insomnia?
Armour® Thyroid (thyroid USP) may cause insomnia. Because this may be a sign that you are getting too much Armour Thyroid, you should let your healthcare provider know if you develop any symptoms of insomnia while taking the drug.
What Exactly Is Insomnia?
People with insomnia often experience one or more of the following symptoms:
- Trouble falling asleep (often lying awake in bed for hours)
- Waking up often during the night and having trouble going back to sleep
- Waking up too early in the morning
- Non-refreshing sleep.
Is Insomnia With Armour Thyroid a Bad Sign?
Insomnia is a common symptom of hyperthyroidism, which can occur if your Armour Thyroid dosage is too high. However, it is also possible that your insomnia could be completely unrelated to the drug. The best way to find out if you are taking too much is through a simple blood test. Also, you should be aware of other symptoms of hyperthyroidism, which may also signal that your dose is too high. Some of these symptoms include:
- A rapid heart rate (tachycardia)
- An increased appetite, along with weight loss
- Feeling hot all the time and increased sweating
- Shakiness or muscle weakness
- Heart palpitations
- High blood pressure (hypertension)
- Emotional changes
- Chest pain
- Difficult or painful breathing
- Diarrhea, vomiting, or abdominal cramps (stomach cramps)
- Hair loss (see Armour Thyroid and Hair Loss)
- Menstrual problems or fertility problems.